# SDR 20000406SH031

- Difficulty date: December 26, 1999
- Submitted: April 6, 2000
- Operation: General aviation
- Aircraft: N117VU
- Make and model: Bolkms BK117B1
- Aircraft serial: 7211
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 1171601001
- Condition: Sheared
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DRIVESHAFT SEVERED.  REMOVED AND REPLACED.  (X)
